# SDR SWAA2022042797824

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737
- Aircraft serial: 32750
- Aircraft time: 63,623 hours, 32,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW LIGHT OVER LEFT OVERWING EMERGENCY EXIT INOP / [01] RELAMPED PASSENGER CABIN LEFT OVERWING EMERGENCY EXIT WINDOW LIGHT IAW AMM 33-21-00.
